# SDR SB05076

- Difficulty date: June 30, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE EMERGENCY LIGHT BATTERY PACK M1137 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1137 BATTERY PACK.  OPERATIONAL CHECK GOOD.
